s-numbers, eigenvalues and the trace theorem in Banach spaces
König, Hermann
Studia Mathematica, Tome 67 (1980), p. 157-172 / Harvested from The Polish Digital Mathematics Library
Publié le : 1980-01-01
EUDML-ID : urn:eudml:doc:218294
@article{bwmeta1.element.bwnjournal-article-smv67i1p11bwm,
     author = {Hermann K\"onig},
     title = {s-numbers, eigenvalues and the trace theorem in Banach spaces},
     journal = {Studia Mathematica},
     volume = {67},
     year = {1980},
     pages = {157-172},
     zbl = {0462.47027},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv67i1p11bwm}
}
König, Hermann. s-numbers, eigenvalues and the trace theorem in Banach spaces. Studia Mathematica, Tome 67 (1980) pp. 157-172. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv67i1p11bwm/